# SDR CHQA20120710207

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 27,537 hours, 23,351 cycles
- Engine: Allsn AE3007A
- Engine time: 18,037 hours, 17,128 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102AU1AF
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A TAT 1 HEAT FAIL MESSAGE AFTER TAKEOFF.  DUE TO WEATHER RESTRICTIONS, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 TAT 1 HEAT SENSOR.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
